Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts
G

·
Discussion Starter · #1 ·
Heya DGGinNYC,I read in a couple of your posts that you might be attributing your IBS to a course of Zithromax (Z-pak) antibiotics.I believe you said you've been dealing with IBS (D type?) for the past 2 years and this started after your taking the Zithromax.Did you exhibit ANY IBS symptoms BEFORE taking the Z-Pak or was that the start of it all?I'm asking because I have always had normal BM's until I was prescribed Z-Pak while suffering some viral syndrome (and I always thought antibiotics were for bacterial infections). Now its been almost 1.5 years since then and I can't say I've had a normal bowel movement since! Its scary coz my whole life I had normal poop, and now its nothing like it ever was before!Thanks,Joe
 
G

·
Discussion Starter · #2 ·
Hi Joe,I know this was not addressed to me, and I have never taken the zithromax.... but for me this also did start after a round of antibiotics (cipro). I am 44 years old and prior to that I NEVER had ANY symptoms of IBS.
 
G

·
Discussion Starter · #3 ·
Fatigued,Thanks for your reply. It helps to know that other people know exactly what caused this #### (pun intended) to start. I never even considered antibiotics as a cause due to my ignorance! This board has really been of great help.
Good luck all!Joe
 

·
Registered
Joined
·
247 Posts
Joe,I hadn't experienced symptoms like this till after the Zithromax series. I usually had a sensitive stomach which would get topsy-turvy whenever I took antibiotics.But after I finished the Zithromax, the D continued and never let up till I started taking the Citrucel and got even better with the Caltrate-Plus. I don't know if it CAUSED my IBS, but it sure kicked it into high gear.-------------------Dan
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top